MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET

ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET
Catalog Number 07313462001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lancet device and lancets were requested for investigation and a replacement product was sent to the customer.Medwatch field.The occupation is patient/consumer.
 
Event or Problem Description
It was reported that a patient had an issue with a coaguchek xs softclix lancet device.The customer reported that the cap would not go onto the device.The device and the lancet within the device were reported to be seated in the correct position.When attempting to attach the cap to the device, the cap reportedly would not on the device.The lancet was protruding from the end cap prior to firing the lancet with the device.No accidental fingersticks were reported.
 
Additional Manufacturer Narrative
The lancing device was provided for investigation.The issue alleged by the customer could not be reproduced.The device was tested with test lancets (lot u21a8) at 11 different pricking depth settings.For each attempt, the lancet needle was correctly retracted, ejected, and produced a puncture hole.The lancing device could be primed and released without any problems and works in accordance with specifications.The cap could also be put on without any problems.The lancing device was disassembled and no abnormalities were observed.Upon review of complaint data, no increased cumulation of the alleged failure was identified for the affected production interval.Medwatch fields d4, d9, g1, h3, and h4 have been updated.

Brand Name
COAGUCHEK SOFTCLIX
Common Device Name
BLOOD LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
BALDA MEDICAL GMBH & CO. KG
bergkichener str. 228
na
bad oeynhausen 32549
GM   32549
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16726416
Report Number1823260-2023-01226
Device Sequence Number7190440
Product Code FMK
UDI-Device Identifier07613336173046
UDI-Public07613336173046
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07313462001
Device Lot NumberBBG110
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown